MathSciNet Relay Station
MathSciNet bibliographic data
MR2548299 (2010h:91164) 91D30 (05C80 82B99)
Barabási, Albert-László Scale-free networks: a decade and beyond. Science 325 (2009), no. 5939, 412–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement